# SDR USAA2012042300007

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 30,339 hours, 19,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 26710030201
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC FLUID LOSS DURING CRUISE.  INDICATING ZERO.  REMOVED AND REPLACED BROKEN HYDRAULIC LINE UNDER RIGHT ENGINE INBOARD FAN COWL AND ACCOMPLISHED TASK 29-00-00-280-006-A01.  OPS CHECKED GOOD.
